Health Risks And Side Effects Of Nitric Oxide Supplements

Diarrhea

Dreamstime
Advertisement Loading
▾ Continue Below ▾

Diarrhea occurs if a patient experiences more than three loose or watery stools in a twenty-four-hour period. Individuals who take nitric oxide supplements may occasionally experience this side effect, especially if they take large doses or use a combination of several supplements. In addition to watery and loose stools, diarrhea can lead to abdominal cramping, bloating, dehydration, and nausea. Patients who use beetroot as a nitric oxide supplement could notice their diarrhea is pink or red too. Diarrhea usually resolves on its own after two days, and patients might want to use an over-the-counter medicine such as loperamide to ease symptoms. Eating a low-fiber diet is recommended, and the patient must have adequate fluid intake to prevent dehydration. Patients should see a doctor if diarrhea continues for more than two days or if it occurs in conjunction with a fever, dehydration, weight loss, or significant pain. A doctor's appointment should also be made if patients notice their stool contains blood, mucus, or undigested food.

Discover additional nitric oxide supplement side effects now.

BACK
(3 of 6)
NEXT
Advertisement Loading
▾ Continue Below ▾
BACK
(3 of 6)
NEXT
Emily Fowler
BACK
(3 of 6)
NEXT
Advertisement Loading
▾ Continue Below ▾
Advertisement Loading
▾ Continue Below ▾

MORE FROM HEALTHPREP

    Advertisement Loading
    ▾ Continue Below ▾
    Advertisement Loading
    ▾ Continue Below ▾
    Advertisement Loading
    ▾ Continue Below ▾
    Advertisement Loading
    ▾ Continue Below ▾